# SDR ASAA2019072930250

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 21,175 hours, 6,790 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Key Pad
- Part number: 187042006
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FMC EXEC KEY IS INTERMITTENT. GROUNDED - YES. REMOVED AN REPLACED MCDU #2 KEYPAD PER AMM 34-61-01-400-801/34-61-01-000-801. OP'S CK'S GOOD.
